English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Some a Posteriori Error Bounds for Reduced-Order Modelling of (Non-) Parametrized Linear Systems

MPS-Authors
/persons/resource/persons86622

Feng,  Lihong
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

feng_2463891.pdf
(Publisher version), 610KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Feng, L., Antoulas, A. C., & Benner, P. (2017). Some a Posteriori Error Bounds for Reduced-Order Modelling of (Non-) Parametrized Linear Systems. ESAIM: Mathematical Modelling and Numerical Analysis, 51(6), 2127-2158. doi:10.1051/m2an/2017014.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-DF3C-1
Abstract
There is no abstract available